Biblioteca de la Universidad Complutense de Madrid

Normal triangulations in o-minimal structures

Impacto



Baro González, Elías (2010) Normal triangulations in o-minimal structures. The Journal of Symbolic Logic, 75 (1). pp. 275-288. ISSN 0022-4812

[img]
Vista previa
PDF
262kB

URL Oficial: http://projecteuclid.org/Dienst/UI/1.0/Journal



Resumen

Let R be an o-minimal structure over a real closed field R. Given a simplicial complex K and some definable subsets S1, . . . , Sl of its realization |K| in R we prove that there exist a subdivision K0 of K and a definable triangulation '0: |K0| ! |K| of |K| partitioning S1, . . . , Sl with '0 definably homotopic to id|K|. As an application of this result we obtain the semialgebraic Hauptvermutung.


Tipo de documento:Artículo
Palabras clave:Normal triangulation; o-minimal; Semialgebraic; Hauptvermutung
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14438
Depositado:23 Ene 2012 11:36
Última Modificación:06 Feb 2014 10:01

Sólo personal del repositorio: página de control del artículo